# SDR DALA1207670187

- Difficulty date: February 5, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 73,566 hours, 10,839 cycles
- Engine time: 23,930 hours, 25,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AD EA 01-451812-03 ME 24 NDI HOLE INSPECTION FOUND LT WING SKIN CRACK AT O/B HOLE OF AFT PITCH LOAD FITTING (LOCATION L1).  REPAIRED AREA IAW ERA 499368-14AD (WINGS 05028).    ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
